Open Journal of Statistics

Vol.8 No.6(2018), Paper ID 88954, 17 pages

DOI:10.4236/ojs.2018.86059

 

Linear Regression Analysis for Symbolic Interval Data

 

Jin-Jian Hsieh, Chien-Cheng Pan

 

Department of Mathematics, National Chung Cheng University, Chiayi
Department of Mathematics, National Chung Cheng University, Chiayi

 

Copyright © 2018 Jin-Jian Hsieh, Chien-Cheng Pan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Hsieh, J. and Pan, C. (2018) Linear Regression Analysis for Symbolic Interval Data. Open Journal of Statistics, 8, 885-901. doi: 10.4236/ojs.2018.86059.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.